Please use this identifier to cite or link to this item:
Title: On The Two Dimensional Gierer-Meinhardt system with strong coupling
Authors: Winter, M
Wei, J
Keywords: Pattern Formation, Mathematical Biology,;Singular Perturbation , Strong Coupling
Issue Date: 1999
Publisher: SIAM
Citation: SIAM J Math Anal 30 (1999), 1241-1263
Abstract: We construct solutions with a single interior condensation point for the two-dimensional Gierer-Meinhardt system with strong coupling. The condensation point is located at a nondegenerate critical point of the diagonal part of the regular part of the Green's function for -\Delta +1 nder the Neumann boundary condition. Our method is based on Liapunov-Schmidt reduction for a system of elliptic equations.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
10-gimei7.pdf231.42 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.